Issue | Title | |
Volume 23, Number 3, September 2018 | SOLUTION OF A GENERAL FAMILY OF FRACTIONAL KINETIC EQUATIONS ASSOCIATED WITH THE GENERALIZED MITTAG-LEFFLER FUNCTION | Abstract PDF |
Dinesh Kumar, Junesang Choi, H. M. Srivastava | ||
Volume 29, Number 1, March 2024 | SOLUTION OF A NONLINEAR DELAY INTEGRAL EQUATION VIA A FASTER ITERATIVE METHOD | Abstract PDF |
James Abah Ugboh, Joseph Oboyi, Mfon Okon Udo, Emem Okon Ekpenyong, Chukwuka Fernando Chikwe, Ojen Kumar Narain | ||
Volume 30, Number 1, March 2025 | SOLUTION OF GENERALIZED PARTIAL DIFFERENTIAL EQUATIONS BY USING DOUBLE Q-INTEGRAL TRANSFORM | Abstract PDF |
Javid A Ganie, Haider Abbas Rizvi, Altaf A Bhat, Faiza A Sulaiman, D. K. Jain | ||
Volume 22, Number 1, March 2017 | SOLUTION SENSITIVITY FOR A SYSTEM OF GENERALIZED NONLINEAR EQUATIONS IN BANACH SPACES | Abstract PDF |
Jong Kyu Kim, . Salahuddin | ||
Volume 26, Number 1, March 2021 | SOLUTION SETS OF SECOND-ORDER CONE LINEAR FRACTIONAL OPTIMIZATION PROBLEMS | Abstract PDF |
Gwi Soo Kim, Moon Hee Kim, Gue Myung Lee | ||
Volume 26, Number 3, September 2021 | SOLUTIONS OF A CLASS OF COUPLED SYSTEMS OF FUZZY DELAY DIFFERENTIAL EQUATIONS | Abstract PDF |
Yu-ting Wu, Heng-you Lan, Fan Zhang | ||
Volume 28, Number 1, March 2023 | SOLVABILITY AND ASYMPTOTIC BEHAVIOR OF SOLUTIONS FOR SOME NONLINEAR INTEGRAL EQUATIONS RELATED TO CHANDRASEKHAR’S INTEGRAL EQUATION ON THE REAL HALF LINE | Abstract PDF |
Mahmoud Bousselsal, Daewook Kim, Jong Kyu Kim | ||
Volume 19, Number 3, September 2014 | SOLVABILITY AND ASYMPTOTICALLY STABLE OF A MIXED FUNCTIONAL INTEGRAL EQUATION IN N VARIABLES | Abstract PDF |
Pham Hong Danh, Le Thi Phuong Ngoc, Nguyen Thanh Long | ||
Volume 28, Number 4, December 2023 | SOLVABILITY FOR A CLASS OF FDES WITH SOME (e₁, e₂, θ)-NONLOCAL ANTI PERIODIC CONDITIONS AND ANOTHER CLASS OF KDV BURGER EQUATION TYPE | Abstract PDF |
Iqbal Jebril, Yazid GOUARI, Mahdi RAKAH, Zoubir DAHMANI | ||
Volume 15, Number 2, June 2010 | SOLVABILITY FOR A CLASS OF SINGULAR NONLINEAR THIRD-ORDER BOUNDARY VALUE PROBLEMS WITH DERIVATIVE NONLINEARITY | Abstract PDF |
Yan Sun, Jong Kyu Kim, Yeol Je Cho | ||
Volume 23, Number 1, March 2018 | SOLVABILITY OF A SYSTEM OF GENERALIZED NONLINEAR MIXED VARIATIONAL-LIKE INEQUALITIES | Abstract PDF |
Hongye Yu, Shuangqi Wu, Chahn Yong Jun | ||
Volume 24, Number 3, September 2019 | SOLVING A VARIATIONAL INCLUSION PROBLEM WITH ITS CORRESPONDING RESOLVENT EQUATION PROBLEM INVOLVING XOR-OPERATION | Abstract PDF |
Rais Ahmad, Javid Iqbal, Shakeel Ahmed, Saddam Husain | ||
Volume 24, Number 3, September 2019 | SOLVING FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS BY USING NUMERICAL TECHNIQUES | Abstract PDF |
Ahmed A. Hamoud, Khawlah H. Hussain, Nedal M. Mohammed, Kirtiwant P. Ghadle | ||
Volume 28, Number 1, March 2023 | SOLVING QUASIMONOTONE SPLIT VARIATIONAL INEQUALITY PROBLEM AND FIXED POINT PROBLEM IN HILBERT SPACES | Abstract PDF |
D. O. Peter, A. A. Mebawondu, G. C. Ugwunnadi, P. Pillay, O. K. Narain | ||
Volume 29, Number 4, December 2024 | SOLVING SYSTEM OF SPLIT COMMON FIXED POINT AND MONOTONE VARIATIONAL INCLUSION PROBLEMS VIA DYNAMICAL STEP-SIZE IN BANACH SPACES | Abstract PDF |
H. A. Abass, G. C. Ugwunnadi, O. K. Narain, A. R. Khan | ||
Volume 25, Number 3, September 2020 | SOME ASPECTS OF FEASIBILITY AND SOLVABILITY FOR CONE LINEAR COMPLEMENTARITY PROBLEMS | Abstract PDF |
Khadije Bypour, Mehdi Roohi | ||
Volume 27, Number 3, September 2022 | SOME BEST PROXIMITY POINT RESULTS OF SEVERAL α-ψ INTERPOLATIVE PROXIMAL CONTRACTIONS | Abstract PDF |
Jia Deng, Xiao-lan Liu, Yan Sun, Laxmi Rathour | ||
Volume 26, Number 5, December 2021 (Special Issue) | SOME COINCIDENCE POINT THEOREMS FOR PREŠIĆ́-ĆIRIĆ TYPE CONTRACTIONS | Abstract PDF |
Qamrul Haq Khan, Faruk Sk | ||
Volume 22, Number 3, September 2017 | SOME COMMON AND COINCIDENCE FIXED POINT RESULTS IN CONE METRIC SPACES | Abstract PDF |
S. Poonkundran, K. M. Dharmalingam | ||
Volume 20, Number 1, March 2015 | SOME COMMON FIXED POINT RESULTS IN PARTIAL METRIC SPACES FOR GENERALIZED RATIONAL TYPE CONTRACTION MAPPINGS | Abstract PDF |
M. Bousselsal, Z. Mostefaoui | ||
Volume 18, Number 2, June 2013 | SOME COMMON FIXED POINT THEOREMS FOR D-OPERATOR PAIR WITH APPLICATIONS TO NONLINEAR INTEGRAL EQUATIONS | Abstract PDF |
. Deepmala, H. K. Pathak | ||
Volume 17, Number 3, September 2012 | SOME COMPACT GENERALIZATIONS OF WELL-KNOWN INEQUALITIES FOR POLYNOMIALS | Abstract PDF |
N. A. Rather, Suhail Gulzar | ||
Volume 23, Number 3, September 2018 | SOME CONVERGENCE RESULTS FOR MIXED TYPE TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES | Abstract PDF |
G. S. Saluja, J. K. Kim, H. G Hyun | ||
Volume 15, Number 3, September 2010 | SOME CONVERGENCE THEOREMS FOR ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN ARBITRARY REAL BANACH SPACES | Abstract PDF |
Zhao-hong Sun, Yong-Qin Ni, Jong Kyu Kim, Xin-ming Chen | ||
Volume 21, Number 2, June 2016 | SOME COUPLED FIXED POINT WITHOUT MIXED MONOTONE MAPPINGS | Abstract PDF |
H. K. Nashine, J. K. Kim, A. K. Sharma, G. S. Saluja | ||
1101 - 1125 of 1345 Items | << < 40 41 42 43 44 45 46 47 48 49 > >> |
ISSN: 1229-1595 (Print), 2466-0973 (Online)
(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea